The method of differential inequalities for some classes of nonlinear singularly perturbed problems with internal layers
Differencialʹnye uravneniâ, Tome 31 (1995) no. 7, pp. 1142-1149
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_7_a3,
author = {N. N. Nefedov},
title = {The method of differential inequalities for some classes of nonlinear singularly perturbed problems with internal layers},
journal = {Differencialʹnye uravneni\^a},
pages = {1142--1149},
year = {1995},
volume = {31},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_7_a3/}
}
TY - JOUR AU - N. N. Nefedov TI - The method of differential inequalities for some classes of nonlinear singularly perturbed problems with internal layers JO - Differencialʹnye uravneniâ PY - 1995 SP - 1142 EP - 1149 VL - 31 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_7_a3/ LA - ru ID - DE_1995_31_7_a3 ER -
N. N. Nefedov. The method of differential inequalities for some classes of nonlinear singularly perturbed problems with internal layers. Differencialʹnye uravneniâ, Tome 31 (1995) no. 7, pp. 1142-1149. http://geodesic.mathdoc.fr/item/DE_1995_31_7_a3/